Taiwanese Journal of Mathematics

WEIGHTED ESTIMATE FOR A CLASS OF LITTLEWOOD-PALEY OPERATORS

Qingying Xue, Yong Ding, and Kôzô Yabuta

Full-text: Open access

Abstract

In this paper the authors give the weighted weak $(1,1)$ boundedness and the weighted $L^p$ boundedness for the Littlewood-Paley operators with complex parameters.

Article information

Source
Taiwanese J. Math., Volume 11, Number 2 (2007), 339-365.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500404693

Digital Object Identifier
doi:10.11650/twjm/1500404693

Mathematical Reviews number (MathSciNet)
MR2333350

Zentralblatt MATH identifier
1168.42009

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory 47G10: Integral operators [See also 45P05]

Keywords
parametrized Littlewood-Paley operators weighted boundedness integral Dini condition

Citation

Xue, Qingying; Ding, Yong; Yabuta, Kôzô. WEIGHTED ESTIMATE FOR A CLASS OF LITTLEWOOD-PALEY OPERATORS. Taiwanese J. Math. 11 (2007), no. 2, 339--365. doi:10.11650/twjm/1500404693. https://projecteuclid.org/euclid.twjm/1500404693


Export citation